Translator Disclaimer
2013 Unlikely Intersections in Poincaré Biextensions over Elliptic Schemes
D. Bertrand
Notre Dame J. Formal Logic 54(3-4): 365-375 (2013). DOI: 10.1215/00294527-2143907

Abstract

This paper concerns the relations between the relative Manin–Mumford conjecture and Pink’s conjecture on unlikely intersections in mixed Shimura varieties. The variety under study is the 4-dimensional Poincaré biextension attached to a universal elliptic curve. A detailed list of its special subvarieties is drawn up, providing partial verifications of Pink’s conjecture in this case, and two open problems are stated in order to complete its proof.

Citation

Download Citation

D. Bertrand. "Unlikely Intersections in Poincaré Biextensions over Elliptic Schemes." Notre Dame J. Formal Logic 54 (3-4) 365 - 375, 2013. https://doi.org/10.1215/00294527-2143907

Information

Published: 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1304.11053
MathSciNet: MR3091662
Digital Object Identifier: 10.1215/00294527-2143907

Subjects:
Primary: 11G18
Secondary: 14K12

Rights: Copyright © 2013 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.54 • No. 3-4 • 2013
Back to Top